Previous |  Up |  Next

Article

References:
[1] Chew T.S.: On the equivalence of Henstock-Kurzweil and restricted Denjoy integrals in $R^n$. Real Analysis Exchange 15 (1989–90), 259–268. MR 1042541
[2] Jarník J., Kurzweil J., Schwabik Š.: On Mawhin’s approach to multiple nonabsolutely convergent integral. Časopis pěst. mat. 108 (1983), 356–380. MR 0727536
[3] Kurzweil J., Jarník J.: Equiintegrability and controlled convergence of Perron-type integrable functions. Real Analysis Exchange 17 (1991–92), 110–139. MR 1147361
[4] Kurzweil J., Jarník J.: Differentiability and integrability in $n$ dimensions with respect to $\alpha $-regular intervals. Resultate der Mathematik 21 (1992), 138–151. MR 1146639
[5] Mawhin J.: Generalized multiple Perron integrals and the Green-Goursat theorem for differentiable vector fields. Czechoslovak Math. J. 31(106) (1981), 614–632. MR 0631606 | Zbl 0562.26004
[6] Pfeffer W. F.: A Riemann type integration and the fundamental theorem of calculus. Rendiconti Circ. Mat. Palermo, Ser. II 36 (1987), 482–506. MR 0981151 | Zbl 0669.26007
Partner of
EuDML logo